Couldn't find what you looking for?

TRY OUR SEARCH!

I received cortisone injection for knee pain - surgeon neglected to mention that this would not really address the injury. Also he did not tell me that I would feel very little pain  -- maybe because of anesthetic he probably injected with the cortisone -- so I moved around quite freely for two days, and then I had done so much damage to the knee that I felt pain in spite of the injection. I strongly urge you not to get cortisone injection for this problem; or if you do, make sure you know what benefit the surgeon expects to see as a result, and what you should be careful about after the injection.

Bhadra

Loading...

I too got a cortisone shot yesterday in left shoulder and the shot was not very bad. I also have been using my left shoulder,even though it felt great yesterday after the shot and now itis back to hurting as bad as before the damn shot. My shoulder hurts so very much and I am not a cry baby, but this injury to my left shoulder and left wrist is killing my life. I have kids and have i have not been able to use my shoulder and wrist for 9 weeks now. i have had xrays done and arthrograms done n mris done n now this damn cortisone shot. Nothing is fixing the problem. The doctor to told me to see if the shot helps (if it does great) if not then i go back in 3 weeks n then we discuss surgery, I just want to be able to use my left side again. thanks for listening. hey question though after your cortisone shot did your whole leg seem to hurt. my whole left arm seems to hurt .
Reply

Loading...

CSalmo wrote:

bhadra wrote:

I received cortisone injection for knee pain - surgeon neglected to mention that this would not really address the injury. Also he did not tell me that I would feel very little pain  -- maybe because of anesthetic he probably injected with the cortisone -- so I moved around quite freely for two days, and then I had done so much damage to the knee that I felt pain in spite of the injection. I strongly urge you not to get cortisone injection for this problem; or if you do, make sure you know what benefit the surgeon expects to see as a result, and what you should be careful about after the injection.

Bhadra


I too got a cortisone shot yesterday in left shoulder and the shot was not very bad. I also have been using my left shoulder,even though it felt great yesterday after the shot and now itis back to hurting as bad as before the damn shot. My shoulder hurts so very much and I am not a cry baby, but this injury to my left shoulder and left wrist is killing my life. I have kids and have i have not been able to use my shoulder and wrist for 9 weeks now. i have had xrays done and arthrograms done n mris done n now this damn cortisone shot. Nothing is fixing the problem. The doctor to told me to see if the shot helps (if it does great) if not then i go back in 3 weeks n then we discuss surgery, I just want to be able to use my left side again. thanks for listening. hey question though after your cortisone shot did your whole leg seem to hurt. my whole left arm seems to hurt .


forgot to put my name Candi
Reply

Loading...

No thank God, my whole leg did not seem to hurt. It was more than bad enough that the pain in my knee returned to how it had been about three months ago, before a lot of normal, slow, healing had happened!

I totally understand your frustration, although I am so old that my kids are now taking care of themselves. But all I want is to be able to walk around again, like I did without being thankful for it, for so many years. I also have had an MRI, and before that I saw chiropractors for a long while. For the last month of so, I've been seeing an acupuncturist, and I must say, so far that seems to be the most real help that I've gotten. I am also considering arthroscopic surgery.

Good luck with your shoulder!
Reply

Loading...

I received a cortisone injection in my left and right knees today and immediately after I became nauseated (dry heaves), pale, feverish (sweating a lot). I just wanted to know.... is this normal? 
Reply

Loading...

I just had a shot in my right knee yesterday and immediately after I too felt faint and some nasty nausea. The nurse said that can happen sometimes and should only be temporary.
Reply

Loading...


I've had cortisone shots in one or both knees every 4 months for many years, because my knees are bone on bone. My legs always feel better - the average time is probably 10 weeks. By the 14th week, my pain is definitely back with a pain level of 7, 8, or even higher some days. I can only get the shots quarterly because I have diabetes and cortisone is supposed to raise my blood sugar drastically, but it really doesn't appear to do that. The only time I've had pain after the shot, is when the Doc hit a nerve during the procedure and the pain was immediate. After a few days however, the pain was better. Never did it affect my entire leg, only in the knee area.
Reply

Loading...